# SDR CA951130024

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Failed
- Location: Accessy Gearbx
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN)THE ENGINE SHUT ITSELF DOWN IN CRUISE. THE ENGINE WAS DISMANTLED AND THE CAUSE OF THE INFLIGHT SHUTDOWN WAS CONFIRMED TO BE TOWERSHAFT FAILURE.
